sally

Nottingham, UK

#1 Jul 9, 2012
Hi, I started taking 'dianette' contraceptive pill 10 days ago, and I am still on my period now, is this common, and how long does it last? as I'm going on holiday in a couple of days and unsure whether I should just stop taking them?

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Birth Control Discussions

Title Updated Last By Comments
Progestogen only pill Tue megj333 1
Ortho Tri Cyclen and Sexual Side Effects (Dec '06) Sun Insertusernamehere 102
copper iud weight gain (Aug '07) Nov 23 clarke89 3,438
missed birth control pills Nov 22 xcallday91 1
After effects of Mirena Removed (Feb '10) Nov 21 Reese 1,067
Syeda vs Yasmis (Aug '11) Nov 19 neinei 129
Copper IUD causing acne? (Dec '07) Nov 19 Justine from Paris 353
Birth Control Pill That Increases Sex Drive (May '07) Sep '14 Nessa83 238

Birth Control People Search

Addresses and phone numbers for FREE